International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 425-427

A note on Mues' conjecture

Indrajit Lahiri

Department of Mathematics, University of Kalyani, 741235, West Bengal, India

Received 14 September 2000; Revised 30 October 2000

Copyright © 2001 Indrajit Lahiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that Mues' conjecture holds for the second- and higher-order derivatives of a square and higher power of any transcendental meromorphic function.